# SDR DXTA2025081404566

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 7,084 hours, 5,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 50538948901
- Condition: Torn
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SEAL SQUEAL DURING CLIMB OUT BETWEEN 14,000 AND 20,000 AND DESCENT 8,500 AND 6,000 DELTA P 3.3PSI.  SMALL DAMAGE TO SEAL ON FUSELAGE FRAME TOP LEFT CORNER. CORRECTIVE ACTION: REPLACED MED SEAL WORK PERFORMED IAW EMBRAER PHENOM 300 AMM CH. 52-10-20. PERFORMED PRESSURIZATION OF AIRCRAFT IAW EMBRAER PHENOM 300 AMM CH. 21-31-00. OPS CHECK GOOD. NO LEAKS NOTED.
